# SDR GAIA0001

- Difficulty date: January 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE307
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT, MAINTENANCE DISCOVERED THE EMERGENCY EXIT LIGHT OVER THE COCKPIT DOOR WAS INOPERATIVE.  MAINTENANCE RE-LAMPED THE LIGHT ASSEMBLY AND PERFORMED AN SATISFACTORY OPS CHECK IAW BOEING 727 MM 33-50-4.  THE AIRCRAFT WAS THEN RELEASED BACK TO SERVICE.  (M)
